# SDR DL75K030716

- Difficulty date: August 3, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 8,661 hours, 4,013 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WX RADAR INOPERATIVE.
